Ben i have been where you are- you need to see a doctor before you start taking a higher dose. Dont let the meds control you. Good on you for recognising that you have become dependant- thats an important step. But now you need to act on it and seek professional help. Otherwise would you consider slowly tapering off the temaz until you are on a more suitable dose?
Hang in there mate, here for you
Good Morning Ben,
I am glad you have recognized you are treading on dangerous territory by increasing your usage of your Temazepam.
It is important to remember that benzodiazepines are generally safe and effective when used as directed. Tolerance and dependence may result with long-term use. But, this is not the same thing as addiction. If you are concerned about addiction to benzodiazepines, you should talk to your doctor or other health care provider.
I cannot remember what other meds you are on.
I use Trazodone 100 mgs at bedtime for sleep and this helps me. I was on high doses of Ativan for a long time and like you I found I had built up a tolerance so I weaned off the Ativan using a very slow weaning schedule under the guidance of my Pdoc.
Take care and please do follow up with your Physician.